1 doctor weighed in:

What is the treatment for epinephrine overdose?

1 doctor weighed in
Dr. TED FEDER
Surgery - Oral & Maxillofacial

In brief: Depends: How Severe?

Minor Epinephrine intravascularly can cause symptoms such as racing heart, palpitations, anxiety feeling which should only require supportive help until the epi is metabolized.
Epi intraarterially (can cause constriction and necrosis) needs to be reversed immediately with phentolamine.

In brief: Depends: How Severe?

Minor Epinephrine intravascularly can cause symptoms such as racing heart, palpitations, anxiety feeling which should only require supportive help until the epi is metabolized.
Epi intraarterially (can cause constriction and necrosis) needs to be reversed immediately with phentolamine.
Dr. TED FEDER
Dr. TED FEDER
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors